Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had trigger finger surgery. Taking mirapex. Getting disturbance. Reason?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3478 Questions
Question
just had trigger fibger surgery at 7:30 and my rls has gone bonkers. very disturbing. taking mirapex for a year or more. lasts nightly until 4 am.
heard molasses would help. right arm also jumps. XXXXXXX
Posted Sat, 6 Apr 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Raju A.T 3 hours later
Hi,

Thanks for your query.

Stress in post surgery periods could be an aggravating factor for RLS (restless leg syndrome). This can lead to worsening of the symptoms in terms of both intensity and duration.

Need not worry, this is a temporary aggravation of RLS and will subside over time without any intervention.

Do continue the Mirapex you are on without any dose modification.

Yes, you heard it right. Molasses helps in RLS. It contains a good amount of iron and other minerals like manganese, copper, calcium and potassium. These minerals will help to alleviate symptoms in RLS. You can start taking a teaspoon of Molasses twice daily every day.

Hope, I answered your query.

Please let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor